# SDR TRBA20121214001

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,618 hours, 39,180 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gcu
- Part number: 10200311
- Part serial: 8042329
- Condition: Inoperative
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE DC SERVICE/UTLILITY BUSS FAULT LIGHT CAME ON ALONG WITH MULTIPLE FAILURES.  THE CREW ELECTED TO RETURN TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT AND WAS REMOVED FROM SERVICE.  R & R RT ENGINE DC GCU AND DC BPCU IAW JIC 24-32-81, RAI 10000 AND 24-46-83 RAI 10000.  THE OPS TEST WAS SATISFACTORY. THE ACFT WAS RETURNED TO SERVICE.
